# SDR GTIA012209

- Difficulty date: November 8, 2001
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 12536
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CORROSION NICKS AND GOUGES AT SEAT TRACK -22 INCHES FROM STA 342-440.  REMOVED DAMAGED SEAT TRACK FROM STA 342-437.  LOCATE AND DRILL SEAT TRACK.  INSTALLED SEAT TRACK AND SPLICES 342-437 IAW DC9 SRM 51-30-2.  (M)
